# SDR UIEA2017051400780

- Difficulty date: May 14, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 90,771 hours, 17,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SN417N50911
- Condition: Inoperative
- Location: Seat 14h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 14 SEAT H INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-00, OPS CHECKED NORMAL.
